Fiscal policy in a stochastic model of endogenous growth

E.J.F. Canton

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)19-47
Number of pages28
JournalEconomic Modelling
Volume18
Issue number1
Publication statusPublished - 2001

Cite this

Canton, E.J.F. / Fiscal policy in a stochastic model of endogenous growth. In: Economic Modelling. 2001 ; Vol. 18, No. 1. pp. 19-47.
@article{146485da968143fbbe126f0c82bfffc9,
title = "Fiscal policy in a stochastic model of endogenous growth",
author = "E.J.F. Canton",
note = "DP9763 Pagination: 28",
year = "2001",
language = "English",
volume = "18",
pages = "19--47",
journal = "Economic Modelling",
issn = "0264-9993",
publisher = "Elsevier Science BV",
number = "1",

}

Canton, EJF 2001, 'Fiscal policy in a stochastic model of endogenous growth', Economic Modelling, vol. 18, no. 1, pp. 19-47.

Fiscal policy in a stochastic model of endogenous growth. / Canton, E.J.F.

In: Economic Modelling, Vol. 18, No. 1, 2001, p. 19-47.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Fiscal policy in a stochastic model of endogenous growth

AU - Canton, E.J.F.

N1 - DP9763 Pagination: 28

PY - 2001

Y1 - 2001

M3 - Article

VL - 18

SP - 19

EP - 47

JO - Economic Modelling

JF - Economic Modelling

SN - 0264-9993

IS - 1

ER -